Alert archive / Nebraska / Tornado Warnings in 2019

Tornado Warning 4, NWS Omaha, NE

May 21, 2019Pawnee County, Richardson County, Nebraska

NWS Omaha, NE issued this tornado warning at May 21, 2019, 7:10 PM CDT for Pawnee County, Richardson County, Nebraska. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2019, 7:10 PM CDT (00:10 UTC)
Expired
May 21, 2019, 7:45 PM CDT
In force
35 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Pawnee County, NE, Richardson County, NE

The radar

The Topeka radar (KTWX), 128 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 7:42 PM CDTTORNADO1 Ssw Dawson, NETORNADO JUST TOUCHED DOWN AGAIN SOUTH OF DAWSON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 6:53 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 0.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2019-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 808 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2019-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
808 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1090 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted.

046 
WFUS53 KOAX 220010
TOROAX
NEC133-147-220045-
/O.NEW.KOAX.TO.W.0004.190522T0010Z-190522T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Omaha/Valley Nebraska
710 PM CDT Tue May 21 2019

The National Weather Service in Omaha has issued a

* Tornado Warning for...
  Southwestern Richardson County in southeastern Nebraska...
  Eastern Pawnee County in southeastern Nebraska...

* Until 745 PM CDT.
    
* At 707 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Axtell, or 9 miles northwest of Seneca, moving 
  northeast at 45 mph. A second severe thunderstorm capable of 
  producing a tornado was located 2 miles east of Seneca, also 
  moving northeast at 45 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Pawnee City around 730 PM CDT.
  Table Rock around 735 PM CDT.
  Humboldt around 740 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Dawson, The Highway 75 And 8 Junction, Camp Cornhusker and Du Bois.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4024 9617 4019 9569 4000 9583 4000 9625
TIME...MOT...LOC 0007Z 206DEG 38KT 3989 9622 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

BLB
6 follow-up statements
011 
WWUS53 KOAX 220016
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
716 PM CDT Tue May 21 2019

NEC133-147-220045-
/O.CON.KOAX.TO.W.0004.000000T0000Z-190522T0045Z/
Richardson NE-Pawnee NE-
716 PM CDT Tue May 21 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN RICHARDSON AND EASTERN PAWNEE COUNTIES...
        
At 715 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Oneida, or 7 miles northeast of Seneca, moving 
northeast at 45 mph. A second severe thunderstorm capable of 
producing a tornado was located 10 miles southwest of Du Bois, also 
moving northeast at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Weather spotters reported a funnel cloud near Oneida Kansas.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Humboldt around 735 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Dawson, The Highway 75 And 8 Junction, Camp Cornhusker and Du Bois.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4024 9617 4019 9569 4000 9583 4000 9625
TIME...MOT...LOC 0015Z 207DEG 40KT 3991 9596 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

BLB
485 
WWUS53 KOAX 220020
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
720 PM CDT Tue May 21 2019

NEC133-147-220045-
/O.CON.KOAX.TO.W.0004.000000T0000Z-190522T0045Z/
Richardson NE-Pawnee NE-
720 PM CDT Tue May 21 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN RICHARDSON AND EASTERN PAWNEE COUNTIES...
    
At 718 PM CDT, a confirmed tornado was located over Bern, or 7 miles 
west of Sabetha, moving northeast at 45 mph. A second severe 
thunderstorm capable of producing a tornado was located 6 miles 
southwest of Du Bois, also moving northeast at 45 mph.

HAZARD...Damaging tornado and quarter size hail.

SOURCE...Weather spotters confirmed tornado crossing US Highway 36 
         approximately 5 miles northeast of Seneca Kansas.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Humboldt and Dawson around 735 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Dawson, The Highway 75 And 8 Junction, Camp Cornhusker and Du Bois.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4024 9617 4019 9569 4000 9583 4000 9625
TIME...MOT...LOC 0018Z 207DEG 40KT 3993 9594 

TORNADO...OBSERVED
HAIL...1.00IN

$$

BLB
293 
WWUS53 KOAX 220025
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
725 PM CDT Tue May 21 2019

NEC133-147-220045-
/O.CON.KOAX.TO.W.0004.000000T0000Z-190522T0045Z/
Richardson NE-Pawnee NE-
725 PM CDT Tue May 21 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN RICHARDSON AND SOUTHEASTERN PAWNEE COUNTIES...
    
At 724 PM CDT, a confirmed tornado was located near Bern, or 7 miles
northwest of Sabetha, moving northeast at 45 mph.

HAZARD...Damaging tornado and quarter size hail.

SOURCE...Weather spotters confirmed tornado north of Oneida.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Humboldt around 740 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Dawson, The Highway 75 And 8 Junction, Camp Cornhusker and Du Bois.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4019 9569 4000 9583 4000 9615 4023 9604
TIME...MOT...LOC 0024Z 207DEG 38KT 3997 9591 

TORNADO...OBSERVED
HAIL...1.00IN

$$

BLB
418 
WWUS53 KOAX 220027
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
727 PM CDT Tue May 21 2019

NEC133-147-220045-
/O.CON.KOAX.TO.W.0004.000000T0000Z-190522T0045Z/
Richardson NE-Pawnee NE-
727 PM CDT Tue May 21 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN RICHARDSON AND SOUTHEASTERN PAWNEE COUNTIES...
    
At 727 PM CDT, a confirmed large and extremely dangerous tornado was
located near Bern, or 8 miles northwest of Sabetha, moving northeast
at 45 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Weather spotters and emergency management confirmed a large 
         tornado located east of Bern.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Humboldt around 740 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Dawson, The Highway 75 And 8 Junction, Camp Cornhusker and Du Bois.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4019 9569 4000 9583 4000 9611 4023 9604
TIME...MOT...LOC 0027Z 207DEG 38KT 4000 9590 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.00IN

$$

BLB
748 
WWUS53 KOAX 220032
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
732 PM CDT Tue May 21 2019

NEC133-147-220045-
/O.CON.KOAX.TO.W.0004.000000T0000Z-190522T0045Z/
Richardson NE-Pawnee NE-
732 PM CDT Tue May 21 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN RICHARDSON AND SOUTHEASTERN PAWNEE COUNTIES...
    
At 731 PM CDT, a confirmed large and extremely dangerous tornado was 
located 5 miles northeast of Bern, or 9 miles northwest of Sabetha, 
moving northeast at 30 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Weather spotters and emergency management confirmed 
         a large tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Dawson around 740 PM CDT.
  Humboldt around 745 PM CDT.

Other locations impacted by this tornadic thunderstorm include
The Highway 75 And 8 Junction, Camp Cornhusker and Du Bois.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4019 9569 4000 9583 4000 9607 4023 9601
TIME...MOT...LOC 0031Z 202DEG 27KT 4002 9589 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.00IN

$$

BLB
833 
WWUS53 KOAX 220036
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
736 PM CDT Tue May 21 2019

NEC133-220044-
/O.CAN.KOAX.TO.W.0004.000000T0000Z-190522T0045Z/
Pawnee NE-
736 PM CDT Tue May 21 2019

...THE TORNADO WARNING FOR SOUTHEASTERN PAWNEE COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern Nebraska.

LAT...LON 4002 9601 4022 9601 4022 9592 4019 9569
      4000 9583
TIME...MOT...LOC 0034Z 203DEG 28KT 4005 9587 

$$

NEC147-220045-
/O.CON.KOAX.TO.W.0004.000000T0000Z-190522T0045Z/
Richardson NE-
736 PM CDT Tue May 21 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN RICHARDSON COUNTY...
    
At 734 PM CDT, a confirmed tornado was located 8 miles northeast of
Bern, or 11 miles north of Sabetha, moving northeast at 35 mph.

HAZARD...Damaging tornado and quarter size hail.

SOURCE...Weather spotters confirmed tornado caused damage in 
         northern Nemaha county Kansas and has now moved into 
         Nebraska.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Humboldt and Dawson around 745 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Dawson, Camp Cornhusker and The Highway 75 And 8 Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4002 9601 4022 9601 4022 9592 4019 9569
      4000 9583
TIME...MOT...LOC 0034Z 203DEG 28KT 4005 9587 

TORNADO...OBSERVED
HAIL...1.00IN

$$

BLB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 21, 3:55 PM CDT, 3 hours 15 minutes earlier.

Area forecast discussion, May 21, 3:55 PM CDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
355 PM CDT Tue May 21 2019

.SHORT TERM...(Tonight through Friday)
Issued at 350 PM CDT Tue May 21 2019

WV imagery this afternoon showing a longwave trough with embedded
circulations...one currently lifting into SW KS and the other
centered over the Pacific NW. Surface reflection of the former was
centered over SW KS.

Meanwhile 88D mosaic was showing a large area of precip over WRN
SD/NE panhandle/NW KS with another area over MO streaming northward
into IA.

For tonight, precip will be gradually diminishing from south to
north overnight as the upper low lifts out of western KS this
evening and into the Dakotas by early Wednesday morning. CAMs do
suggest a few cells lifting out of KS into the southern CWA this
evening, but given excessive cloud cover/nil diurnal heating,
chances are very low any will turn severe.

On Wednesday, dry and warmer in part to southwest winds and
increased mixing by afternoon.

Wednesday night models prog low level baroclinic zone setting up
from northern MO into central KS with precip developing along the
boundary. The boundary/precip activity is progged to slowly lift
northward and expand across the CWA on Thursday. Both the NAM and
GFS suggest environmental moisture content will be high with PW
approaching 2 inches by Thursday night. Given strong differential
divergence coupled with stout 315K isentropic upglide and favorable
precip efficiency/deep warm cloud layer, conditions will be quite
favorable for an excessive rainfall event. Dry then the majority
of the CWA on Friday. Portions of southwest IA and southwest NE
though may see some lingering activity mainly in the morning
hours.

A gradual warming trend on tap the next few days. Expect highs in
the mid/upper 60s on Wednesday with mid 60s/low 70s Thursday. On
Friday, highs will top out in the mid/upper 70s.

.LONG TERM...(Friday night through Tuesday)
Issued at 350 PM CDT Tue May 21 2019

GFS and ECM in agreement precip chances continue through the weekend
into early next week. Flow aloft turns near zonal keeping a surface
boundary meandering through and close to the CWA and the focus for
additional rainfall accumulation.

Warm conditions continue with highs on Thursday in the mid/upper 80s
and mid 80s on Friday. Cooling trend takes place over the weekend
with mid/upper 70s on Saturday and mid 60s/low 70s Sunday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1226 PM CDT Tue May 21 2019

A more continuous band of rain is rapidly lifting north through
the area as of early afternoon with widely scattered showers
present farther south across southeast NE. We expect prevailing
rain showers at KOFK this afternoon with more of a "vicinity
shower" situation at KOMA and KLNK. By late afternoon into this
evening, the potential for thunderstorms will increase at all TAF
sites. The precipitation should diminish from south to north
across the area later this evening into the overnight hours.

With respect to clouds, observations indicate widespread IFR
ceilings with a few pockets of MVFR criteria. In general, we
expect prevailing IFR conditions into early evening with gradually
lifting ceilings from south to north thereafter. Winds will
remain strong from the east this afternoon before gradually
switching to southeast by evening. LLWS will be an issue later
this afternoon into evening, especially at KOFK and KOMA.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Flash Flood Watch until 7 PM CDT this evening for NEZ088>093.

IA...None.
&&

SHORT TERM...DEE
LONG TERM...DEE
AVIATION...Mead
Hazardous weather outlook, May 21, 4:34 PM CDT, 2 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
434 PM CDT Tue May 21 2019

IAZ079-090-NEZ067-068-221145-
Mills-Fremont-Cass-Otoe-
434 PM CDT Tue May 21 2019

This Hazardous Weather Outlook is for portions of southwest Iowa
and southeast Nebraska.

.DAY ONE...Tonight and Wednesday

Showers and thunderstorms will gradually diminish through the
evening hours. A few strong to severe storms are possible along
and south of I-80. Large hail and damaging winds are the primary
threats.

A flash flood watch remains in effect until early evening for
parts of southeast Nebraska due to wet soils and additional rain
possible.

Minor flooding will continue along the Missouri River from around
Plattsmouth downstream past Rulo.

.DAYS TWO THROUGH SEVEN...Wednesday night through Tuesday

More thunderstorms are possible through this holiday weekend and
into early next week.

Minor river flooding will continue along the Missouri River from
around Plattsmouth downstream past Brownville.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through Wednesday.

IAZ043-055-056-069-080-091-NEZ011-012-015>018-030>034-042>045-
050>053-065-066-078-221145-
Monona-Harrison-Shelby-Pottawattamie-Montgomery-Page-Knox-Cedar-
Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton-Cuming-Burt-
Platte-Colfax-Dodge-Washington-Butler-Saunders-Douglas-Sarpy-
Seward-Lancaster-Saline-
434 PM CDT Tue May 21 2019

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...Tonight and Wednesday

Showers and thunderstorms will gradually diminish through the
evening hours. A few strong to severe storms are possible along
and south of I-80. Large hail and damaging winds are the primary
threats.

.DAYS TWO THROUGH SEVEN...Wednesday night through Tuesday

More thunderstorms are possible through this holiday weekend and
into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through Wednesday.

NEZ088>090-092-221145-
Jefferson-Gage-Johnson-Pawnee-
434 PM CDT Tue May 21 2019

This Hazardous Weather Outlook is for portions of southeast
Nebraska.

.DAY ONE...Tonight and Wednesday

Showers and thunderstorms will gradually diminish through the
evening hours. A few strong to severe storms are possible along
and south of I-80. Large hail and damaging winds are the primary
threats.

.DAYS TWO THROUGH SEVEN...Wednesday night through Tuesday

More thunderstorms are possible through this holiday weekend and
into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through Wednesday.

NEZ091-093-221145-
Nemaha-Richardson-
434 PM CDT Tue May 21 2019

This Hazardous Weather Outlook is for portions of southeast
Nebraska.

.DAY ONE...Tonight and Wednesday

Showers and thunderstorms will gradually diminish through the
evening hours. A few strong to severe storms are possible along
and south of I-80. Large hail and damaging winds are the primary
threats.

A flash flood watch remains in effect until early evening for
parts of southeast Nebraska due to wet soils and additional
rainfall.

Minor flooding will continue along the Missouri River from around
Plattsmouth downstream past Rulo.

.DAYS TWO THROUGH SEVEN...Wednesday night through Tuesday

More thunderstorms are possible through this holiday weekend and
into early next week.

Minor river flooding will continue along the Missouri River from
around Plattsmouth downstream past Brownville.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through Wednesday.

In the hours before

Special weather statement, May 21, 6:35 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
635 PM CDT Tue May 21 2019

NEZ088>090-092-220015-
Jefferson NE-Gage NE-Pawnee NE-Johnson NE-
635 PM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON...
JEFFERSON...PAWNEE AND GAGE COUNTIES UNTIL 715 PM CDT...

At 634 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Morrowville to near
Summerfield. Movement was north at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Beatrice, Fairbury, Wymore, Plymouth, Blue Springs, Odell, Diller,
Daykin, Endicott, Filley, Jansen, Barneston, Burchard, Liberty,
Steinauer, Reynolds, Lewiston, Steele City, Virginia and Harbine.

LAT...LON 4001 9737 4035 9736 4032 9618 4000 9618
TIME...MOT...LOC 2334Z 195DEG 31KT 3996 9720 3996 9641

Dergan

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:39 PM CDTTornado WarningOAXNemaha, Richardson36 min
May 21, 8:00 PM CDTTornado WarningOAXNemaha, Richardson30 min
May 22, 11:01 AM CDTRiver Flood WarningOAXKnox11 hr

Nearby

Tornado Warnings in Nebraska, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.